Thread: injection problem
02-27-2004, 12:26 PM #1
For the last month everytime my friend shoots his right glute he draws blood when he aspirates. it was fine for the 2mo. prior. He has tried multiple locations but still draws blood. any clue on this? By the way he is using a 25g 1.5".
02-27-2004, 12:34 PM #2Originally Posted by damiongage
Here's where he should be going:
02-27-2004, 12:42 PM #3
he never has either but he is injecting in the right spot. this is his forth cycle and is doing ed injects so he knows what he's doing. he is baffled by this maybe docm could chim in.
02-27-2004, 12:48 PM #4
Does he shoot in his glutes every day?? He could be building up scar tissue and it could cause bleeding possibly.
02-27-2004, 01:12 PM #5
Position, angle of needle, frequency of glute shots..and as Amaar said..maybe scar tissue..who knows?
02-27-2004, 01:41 PM #6
probably scar tissue built up in there. he's hitting blood vessels. i hope hes not still shooting there when he draws blood on aspirations. also, with ed injections, he should be rotating inj sites.
02-27-2004, 02:13 PM #7
he shoots their once a week and no he stoped shooting there.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)